Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Taking Ayurvedic medication for jaundice. Will drinking three litres of water affect kidneys?

Hello doctor,i am actually suffering from jaundice from past 15 days.I took ayurvedic medicine for five days.then the ayurveda people asked me to drink 3 liters of water everyday.i am doing it right doctor? and will this habit of mine will affect my kidneys?and also from past 3 days i observed that my urine contains some small white particles .can i know about this doctor?
Asked On : Fri, 17 Aug 2012
Answers:  1 Views:  258
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Ayurveda Specialist 's  Response
Vasaguluchyadi kashayam: Take 20 ml Kashaya (4 teaspoon) + 40 ml light Hot water and take it at 6.00 am and 5.00 pm in empty stomach. Take food only 1 hour minimum after taking kashaya.

Aarukaladi Tailam (head): (head):Take 5 ml and apply this taila on hair and scalp 10 minutes before you bath and wash it away by green gram powder. Avoid soap for washing away taila.Do it 5 times a week.

The ideal food you can have while using Ayurvedic medicine is non-spicy, non-oily, vegetarian diet.
Answered: Tue, 11 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor